# SDR SWIA201642216

- Difficulty date: May 13, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 34,209 hours, 20,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY LOWER FRAME AT BS 364 CORRODED BETWEEN STR 25L AND STR 26L.  R & R FRAME SECTOR AT FS 364 BETWEEN STR 24L AND 24R IAW REO.
